# SDR AALA2009021400185

- Difficulty date: February 14, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- Aircraft time: 63,059 hours, 33,244 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Condition: Wrong Part
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER FWD T CLIP WRONG TYPE.  REPLACED UPPER FWD T CLIP PER ECO K3250AE.
